Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    24
  • comments
    44
  • views
    16620

Accutane Failed, What's Next:)

londoncat8

1266 views

Well it's been 3 months post accutane and guess what! My face is covered with acne and it is BAD! I lost 50% of my hair but it is under control now....i guess there is not much to lose at this point, haha!!!!! I decided to get the regimen and I have been using it for the last 2 weeks. There is nothing to say about it at this point except it burns my skin every time I put BP on.

I guess, I have to say that I do not regret taking accutane regardless of it not helping me. I did enjoy 8 months of good skin(while taking it) which I never had in 20 years of fighting with acne. So, I know now, how it felt to be careless and happy about my skin.

But, I have to make a reality check- my hair is gone, my acne is back and I am back to square one:) It is depressing but I guess this is nothing new so I am going to try and see what else I can do.

From now on, I will be giving you the updates on my progress with Dan's regimen.

My acneface is back and I fking hate it but at the same time it is nice to see my oldself in the mirror even though it is depressing. Welcome back my doom and gloom! haha

The only good thing is that I got an amazing project to do in the next 6 months and my face has nothing to do with it!smile.png I am going to close myself in my art studio and enjoy the solitude and art.

Fk you acne.

smile.png



5 Comments


I am sorry that you are going through this and we are in the same boat! I am on my last month of TANE and still have acne. I also purchased The Regimen and i am waiting for delivery. i will start it as soon as my course is through. Please update plenty and keep us posted

Good Luck

Share this comment


Link to comment

The only thing I can tell you is that the burning eventually subsides. When I started benzaclin it would burn really bad and my skin was extra dry and scaly. After about 2 months, the burning stopped and my skin adjusted. My skin became smooth and clear. Keep up the fight!

Share this comment


Link to comment

The only thing I can tell you is that the burning eventually subsides. When I started benzaclin it would burn really bad and my skin was extra dry and scaly. After about 2 months, the burning stopped and my skin adjusted. My skin became smooth and clear. Keep up the fight!

Thanks!:)

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×